【Case Report】Tylenol Over Dose Led to Vegetable & Epilepsy

By Jarry Jiu (R.Ac/RMT: Registered Acupuncturist/ Registered Massage Therapist)

I got a house-call patient last month, 30 years old, female, being in vegetative state and epileptic for 10 months。
As her father said that she got tooth removed and got the continuous ache, so she took Tylenol for killing the pain. Suddenly one day she got non stop vomiting, her father called 911 to get her into hospital for emergency treatment, the next day, she turned into a vegetable and every 2 hours she got epileptic attack.The doctor informed her family that she was in critical condition. So she was transfered to ICU(Intensive Care Unit), after half day in ICU, her father didn't see any effective treatment, so he took her home and had family doctor and some specialist to give her treatments. Their diagnosis was Tylenol Overdose cause cerebral hypoxia,unconscious and stiff limbs.She got the Calmative,lenitive medication, before I started the acupuncture treatments on her.

After  4 sessions acupuncture treatments, she has shown significant improvement:

1. Epileptic attack times reduced to 3 or 4 times a day from more than 10 times a day;
2. Fingers and toes became softener, stiff limbs have been improved;
3. Her eyes started searching around and tears when she didn't see her parents around.


【病例】止痛药服用过量而导致植物人加癫痫

上月 Markham 诊所接到一要求出诊的病人,女,30岁,植物人加癫痫大发作,病史10个月。

她爸代作主诉:去年拔牙后,牙痛持续,私自服用 Tylenol 止痛,可能过量,一日突发呕吐,拨打911后在医院急诊科住院一晚,第二天变成了植物人,并且每隔2小时左右,癫痫大发作一次(咳嗽咆哮,哭喊,怪叫,表情痛苦、恐怖)。医院书面通知病危,建议转入 ICU 观察,观察了半天后,她爸看到没有什么有效治疗手段,决定搬回家里,同时请家庭医生和一脑神经专家到家里诊治。

病人爸爸出示给我的专家诊断结果:Tylenol 过量服用导致的脑缺氧,丧失意识,并发全身尤其四肢僵直。
直到目前,病人所接受的药物只有三种:镇静,止痛和缓解肌肉关节僵直。

我以中医理论诊断,上门给她针灸4次后,症状目前已出现三大改进:
1,癫痫大发作,从原来每天十多次,降到了3到4次;
2,手指、脚趾显著变松;
3,眼睛有时会主动向四周慢慢张望。


Back to home page

没有评论:

发表评论